| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2009, no. 5-8


N. Assimakis, M. Adam
      Steady state Kalman filter for periodic models: A new approach
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 201-218.

Rao Li
      Some lower bounds for Laplacian energy of graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 219-223.

Lin Jin
      Analytical approach to the sine-Gordon equation using homotopy perturbation method
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 225-231.

T. S. Hajiev, R. A. Rasulov
      Explosive solution of the nonlinear equation of a parabolic type
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 233-239.

D. Bogdanic, S. Crvenkovic, D. A. Romano
      Another isomorphism theorem on anti-ordered semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 241-245.

F. Oke
      On residue fields of elliptic and hyperelliptic function fields
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 247-252.

M. Atapour, N. Soltankhah
      On total dominating sets in graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 253-257.

O. Gok, P. Albayrak
      On invariant subspaces of weakly compact-friendly operators
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 259-266.

Chen Zhuoheng
      The generalization of multivariate Panjer recursion
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 267-274.

A. Janteng, S. A. Halim
      Properties of harmonic functions which are starlike of complex order with repect to symmetric points
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 275-281.

N. Touafek, M. Kerada
      On the elliptic dilogarithm: New exotic relations
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 283-292.

Byung Hwa Lim, U Jin Choi
      Optimal consumption and portfolio selection with portfolio constraints
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 293-309.

Ch. Baba-Hamed, M. Bekkar
      Helicoidal surfaces in the three-dimensional Lorentz-Minkowski space satisfying \Delta r_i=\lambda_ir_i
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 311-327.

A. Sabihi
      On the polynomials congruent modulo P^a
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 329-342.

M. Matinfar, M. Ghanbari
      Solving the Fisher's equation by means of variational iteration method
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 343-348.

H. Sahleh
      On the exact sequence associated with an extension
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 349-354.

L. Clark
      The existence of double error-correcting perfect codes in random graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 355-370.

K. K. Dixit, A. L. Pathak, S. Porwal, R. Agarwal
      A new subclass of harmonic univalent functions defined by Salagean operator
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 371-383.

C. Adiga, M. Smitha
      On maximum degree energy of a graph
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 5-8, 385-396.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |